Aspirin/Pain Relief: Aspirin Enteric Coated 325 mg
supplements, skin care, vitamins, herbs, herbal products, minerals, body ,bath, homeopathy, aromatherapy, teas, health food, health books, sports fitness, weight, nutrition, beauty, beauty products, vitamin A, vitamin D, vitamin A&D, vitamin C, vitamin B, vitamin E, multi-vitamin, multi-vitamins, multiple vitamins, minerals, mineral, antioxidants, antioxidant, healing, ailments, ailment, Kava, St John''s Wort, wellness, preventative medicine, holistic, body building, body building supplements
Aspirin Enteric Coated 325 mg at discount prices! Discover the health benefits of Aspirin Enteric Coated 325 mg and more Aspirin/Pain Relief
Aspirin Enteric Coated 325 mg
Buy 1 Get 2 Free
3 for $9.99
Buy 2 Get 4 Free
6 for $19.98
- More Information
- Label Information
- Health Notes
- Customer Reviews
Temporarily relieves minor aches, headache, pains of arthritis and rheumatism, reduces fever associated with cold.
Active ingredient: Aspirin 325 mg (pain reliever/fever reducer).
Compare to the active ingredient in Ecotrin®.*
*Advance Pharmaceutical Inc., is not affiliated with the owner of the trademark Ecotrin®.
Awarded May 2011 from the Web's most trusted signal of high quality customer service.